The Annals of Probability

Inequalities for Multivariate Compound Poisson Distributions

Richard S. Ellis

Full-text: Open access

Abstract

This paper proves a converse to a theorem of L. D. Brown and Y. Rinott concerning positive dependence ordering for multivariate compound Poisson distributions.

Article information

Source
Ann. Probab., Volume 16, Number 2 (1988), 658-661.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176991778

Digital Object Identifier
doi:10.1214/aop/1176991778

Mathematical Reviews number (MathSciNet)
MR929068

Zentralblatt MATH identifier
0656.60027

JSTOR
links.jstor.org

Subjects
Primary: 60E05: Distributions: general theory
Secondary: 60G99: None of the above, but in this section

Keywords
Multivariate compound Poisson distributions positive dependence ordering

Citation

Ellis, Richard S. Inequalities for Multivariate Compound Poisson Distributions. Ann. Probab. 16 (1988), no. 2, 658--661. doi:10.1214/aop/1176991778. https://projecteuclid.org/euclid.aop/1176991778


Export citation